# SDR UPS00832977

- Difficulty date: June 22, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHT INOP.  REPLACED B5-55 EMERGENCY LIGHTS, OP CHECKS NORMAL.
